# SDR AWXA200200094

- Difficulty date: January 20, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 47,554 hours, 34,217 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Part number: 6545871123
- Condition: Bent
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK THE SKIN WAS FOUND BENT OUTWARD AT THE UPPER FORWARD CORNER OF THE FORWARD GALLEY SERVICE DOOR BS 296.5. MAINTENANCE CUTOUT DAMAGED SECTION OF SKIN AT BS 296.5, FABRICATED REPAIR DOUBLER AND FILLER, AND INSTALLED REPAIR.
